# SDR ASOA201000045

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL0.0 LT & RT SIDES HAVE INDICATIONS NOTED APPROX .2" AN 3" IN LENGTH 70 PERCENT AND 90 PERCENT FSH BOTH FAILED NDT INSPECTION AT WL69. AFT FLANGE RADIUS.  REMOVED VERTICAL POST IAW SRM 51-42-06 STEP 11 A AND B1 THRU 6 AND 51-42-21 STEP 11 A AND B.   INSTALLED NEW POST IAW SRM 51-42-06 STEP 9 A1 & B1 ALSO REO NR 601R-53-41-1143.  COMPLIED WITH EC/TC REO 601R-53-41-1143 AND REO 601R-53-41-1143 REV A.
